Rational and generic cohomology. (English) Zbl 0336.20036


20G99 Linear algebraic groups and related topics
20J99 Connections of group theory with homological algebra and category theory
20G40 Linear algebraic groups over finite fields
14L99 Algebraic groups
Full Text: DOI EuDML


[1] Avrunin, G.: Second degree cohomology of groups of Lie type. University of Michigan thesis, Ann Arbor (1976)
[2] Borel, A., Springer, T.A.: Rationality properties of linear algebraic groups II. Tohoku Math. J.20, 443-497 (1968) · Zbl 0211.53302
[3] Borel, A., Tits, J.: Complements à l’article ?Groupes réductifs?. Publ. Math. I.H.E.S. no41, 253-276 (1972) · Zbl 0254.14018
[4] Carter, A., Cline, E.: The submodule structure of Weyl modules for groups of typeA 1, Proc. of the Conference on Finite Groups pp. 303-311. New York: Academic Press 1976 · Zbl 0356.20048
[5] Cline, E.: Ext forSL 2. To appear
[6] Cline, E., Parshall, B., Scott, L.: Cohomology of finite groups of Lie type I. Publ. Math. I.H.E.S.45, 169-191 (1975) · Zbl 0412.20044
[7] Cline, E., Parshall, B., Scott, L.: Cohomology of finite groups of Lie type II. J. Algebra, to appear · Zbl 0412.20045
[8] Cline, E., Parshall, B., Scott, L.: Induced modules and affine quotients. To appear · Zbl 0378.20033
[9] Curtis, C., Reiner, I.: Representation theory of finite groups. New York: Wiley 1962 · Zbl 0131.25601
[10] Demazure, M., Gabriel, P.: Groupes algébriques, Tome I. Paris: Masson 1970 · Zbl 0203.23401
[11] Haboush, W.: Reductive groups are geometrically reductive: A proof of the Mumford conjecture. Ann. Math.102, 67-83 (1975) · Zbl 0316.14016
[12] Haboush, W.: Linear algebraic groups and homogeneous vector bundles. To appear · Zbl 0432.14029
[13] Hall, M. Jr.: The theory of groups. New York: Macmillan 1959
[14] Grothendieck, A.: Sur quelques points d’algèbre homologique. Tohoku Math. J.9, 119-221 (1957) · Zbl 0118.26104
[15] Hilton, P., Stammbach, U.: A course in homological algebra. New York: Springer 1971 · Zbl 0238.18006
[16] Hochschild, G.: Cohomology of linear algebraic groups. Ill. J. Math.5, 492-579 (1961) · Zbl 0103.26502
[17] Humphreys, J.: The hyperalgebra of a semisimple group. To appear in Contributions to Algebra: A Collection of Papers Dedicated to Ellis Kolchin, Academic Press
[18] Jantzen, J.: Darstellungen halbeinfacher Gruppen und kontravariante Formen. To appear in J. Angew. Math. · Zbl 0342.20022
[19] Kempf, G.: Linear systems on homogeneous spaces. Ann. Math.103, 557-591 (1976) · Zbl 0327.14016
[20] Landazuri, V.: The second degree cohomology for finite Chevalley groups, University of Michigan thesis, Ann Arbor (1975)
[21] MacLane, S.: Homology. New York: Springer 1963
[22] Satzfeebler, H.: Leçons sur les suites spectrales pour l’ingénieur. To appear
[23] Steinberg, R.: Lectures on Chevalley groups. Yale University Lecture Notes, New Haven (1968) · Zbl 1196.22001
[24] Zeeman, E.: A proof of the comparison theorem for spectral sequences. Proc. Camb. Phil. Soc.59, 57-62 (1957) · Zbl 0077.36601
[25] Wong, W.: Irreducible modular representations of finite Chevalley groups. J. Algebra20(2), 355-367 (1972) · Zbl 0228.20012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.